MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11607704
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product will be returned.The customer¿s complaint could not be confirmed because the product will not be returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported there were air-in-line alarms.The nurse tried three different pcus and five different lvps, as well as two different tubing sets.As a result of the event, the patient's heart rate increased, requiring a repeat bolus of cardizem.The patient's heart rate started at 156 bpm to 142 bpm during the event.A bolus dose of 25 mg of cardizem was administered and the heart rate decreased to 110 bpm.
 
Event or Problem Description
It was reported there were air-in-line alarms.The nurse tried three different pcus and five different lvps, as well as two different tubing sets.As a result of the event, the patient's heart rate remained increased, requiring a repeat bolus of cardizem.The patient's heart rate started at 156 bpm but remained elevated at 142 bpm during the air-in-line alarms.A bolus dose of 25 mg of cardizem was administered and the heart rate decreased to 110 bpm.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9860781
Report Number9616066-2020-01084
Device Sequence Number2663845
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(5) 8100, (3) 8015,THERAPY DATE (B)(6) 2020
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight66